# SDR DXTA2024121301495

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 9,322 hours, 7,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR HANDLE PLACED IN THE OPEN POSITION, BUT LOCKING PINS WILL NOT RELEASE. DOOR CAN NOT BE OPENED. UNLOCKED CABIN DOOR AND OPENED AS NORMAL. NOTED WATER AROUND THE DOOR SEAL AND VENT DUE TO HEAVY RAIN THE PRIOR DAY. IT IS SUSPECTED THAT THE DOOR FROZE. NOTE: DOOR PINS ARE WELL LUBED. OPS CHECKED GOOD IAW 52-10-20-801A
